Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Will loratadine cause any side effects like dizzy and vomiting ?

my 17month old daughter has been on loratadine for 6 days, and she vomited thrice today, while eating , also had serious toothache(molars erupting) and a fever. she has also been fallen down, like she is dizzy, could she be reacting to the drug. It was prescribed by an ent specialist , who diagnosed her with allergic rhinitis ...dont know what to do now?
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi alexandra ;
welcome to HealthcareMagic
Loratidine is an antiallergic that blocks H1 receptors & has mast cell stabilizing action.Its quite safe but like all drugs it shows adverse effects in few people .They are nausea;dry mouth ;fatigue;headache ;occassionally sleepiness.As your daughter has fever;toothache;vomiting it could be possible that she has not taken her food properly so she is dizzy & down.If you feel you can stop Loratidine as for now;let her recover from fever .Once she starts eating properly & looks better then you can restart the medicine.
Take care
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor